# SDR SWAA2021080591698

- Difficulty date: July 7, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 46,030 hours, 27,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500b-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO TRANSITION ANGLE LBL21 HAS CORROSION NUMEROUS FASTENER HOLES STA500B+10 TO 500D (MARKED) ; / [01] BLENDED AREAS OF CORROSION ON FWD CARGO TRANSITION ANGLE STA. 500B+10 TO STA.500D; REMOVED 0.005; ALLOWED 0.004; BLENDS OUT OF LIMITS ALL IAW SRM 53-00-53-1A-2; [02] VERIFIED BLEND OUT OF LIMITS ON STEP 1; [03] REMOVED AND REPLACED FORWARD CARGO TRANSITION ANGLE LBL21 FROM STA. 400 TO STA. 500D IAW CPCP /AD MOC 5330-E-16461-NG AND SRM 51-40-02.; [04] 3. STEVE TEMPLIN (TECHNICIAN); 24-JUL-2021 00:37 UTC  REMOVED AND REPLACED FORWARD CARGO TRANSITION ANGLE LBL21 FROM STA. 400 TO STA. 500D IAW CPCP /AD MOC 5330-E-16461-NG AND SRM 51-40-02.   C/W RII INSPECTION
